# SDR UPS98227538

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-03) ON LOWER CHORD OF BS 1130 FLOORBEAM BETWEEN LBL 2 AND RBL 51 WL 201.  REPAIRED CORROSION WITH NEW PART IAW ENGINEERING REPAIR NR 98-2760.
